# SDR AUS20031259

- Difficulty date: December 5, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Connector
- Part number: 1167008141
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) OVERHEAD ELECTRONICS UNIT (OEU) J1 HARNESS SEIZED AND FUSED INTO OEU CONNECTOR AT SEAT 37HJK.
